Skip 
Navigation Link
EHN Crisis Line: 915-779-1800
Crisis Hotline: 1-844-225-7254
Follow Us On:
Ask Dr. Dombeck
Ask Dr. Dombeck
Psychotherapy and Mental Health Questions

Treatment is Too Much Trouble

Hello, I have been diagnosed with a Bi-polar disorder ,this was back in 1991, they put me on a medication (elavil) which I used for sometime, But they impaired my ability to work. If I took them regularly I slept all the time! so I stopped. Well lately I am having problems with severe mood swings, and I need to Get Help, but last time I had to spend a week in evaluation, and now I can't afford to lose the time to do all of that again. Is there a way I might Get the Help I need without spending a week away from my family?

THE ANSWER TO THIS QUESTION WILL NOT BE DISPLAYED UNTIL YOU HAVE INDICATED YOUR AGREEMENT WITH THE DISCLAIMER PRINTED JUST BELOW. CLICK THE 'I AGREE' BUTTON TO AGREE TO THESE TERMS AND SEE THE RESPONSE.

Disclaimer

  • Dr. Dombeck responds to questions about psychotherapy and mental health problems, from the perspective of his training in clinical psychology.
  • Dr. Dombeck intends his responses to provide general educational information to the readership of this website; answers should not be understood to be specific advice intended for any particular individual(s).
  • Questions submitted to this column are not guaranteed to receive responses.
  • No correspondence takes place.
  • No ongoing relationship of any sort (including but not limited to any form of professional relationship) is implied or offered by Dr. Dombeck to people submitting questions.
  • Dr. Dombeck, Mental Help Net and CenterSite, LLC make no warranties, express or implied, about the information presented in this column. Dr. Dombeck and Mental Help Net disclaim any and all merchantability or warranty of fitness for a particular purpose or liability in connection with the use or misuse of this service.
  • Always consult with your psychotherapist, physician, or psychiatrist first before changing any aspect of your treatment regimen. Do not stop your medication or change the dose of your medication without first consulting with your physician.

Share This

Resources